Primary Cutaneous Nocardiosis in a Patient Taking Adalimumab Therapy for Crohn’s Disease

Authors

  • Madhav Desai, MBBS University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine
  • Muhammad Imran, M.D. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Allergy, Clinical Immunology and Rheumatology
  • Ayesha Irum Army Medical College, Rawalpindi, Pakistan
  • Julian Magadan III, M.D. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Allergy, Clinical Immunology and Rheumatology

DOI:

https://doi.org/10.17161/kjm.v10i1.8644

Keywords:

nocardia infections, adalimumab, Crohn’s disease

Downloads

Published

2019-01-14

How to Cite

Desai, M., Imran, M., Irum, A., & Magadan III, J. (2019). Primary Cutaneous Nocardiosis in a Patient Taking Adalimumab Therapy for Crohn’s Disease. Kansas Journal of Medicine, 10(1), 20–21. https://doi.org/10.17161/kjm.v10i1.8644

Issue

Section

Case Reports